MAUDE Adverse Event Report: ENCORE MEDICAL L.P. IMPACTOR; DJO EMPOWR KNEETM, IMPACTOR HANDLE

ENCORE MEDICAL L.P. IMPACTOR; DJO EMPOWR KNEETM, IMPACTOR HANDLE
Catalog Number 800-05-024
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Instrument failure - broke when impacting implants, nothing left inside patient.

Brand Name
IMPACTOR
Common Device Name
DJO EMPOWR KNEETM, IMPACTOR HANDLE
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key12568908
Report Number1644408-2021-01077
Device Sequence Number16987553
Product Code HWA
UDI-Device Identifier00888912408691
UDI-Public(01)00888912408691
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number800-05-024
Device Lot Number192383L01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;